# SDR SWIA2021091360996

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL FROM F/S 847+16 TO 865 HAS MULTIPLE AREAS OF  CORROSION    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED NEW FROM STOCK  R/H SIDE SEAT RAIL PART # SH670-37543-5 FROM FS847+16.00 TO FS865.00 REF. CRJ900 AMM 53-00-49-400-801-A07.TUC8607 DUE DATE: 28-FEB-22.
